Spatial Stability of Incompressible Attachment-Line Flow

Theofilis, Vassilios (1995). Spatial Stability of Incompressible Attachment-Line Flow. "Theoretical and computational fluid dynamics", v. 7 (n. 3); pp. 159-171. ISSN 0935-4964. https://doi.org/10.1007/BF00312360.

Descripción

Título: Spatial Stability of Incompressible Attachment-Line Flow
Autor/es:
  • Theofilis, Vassilios
Tipo de Documento: Artículo
Título de Revista/Publicación: Theoretical and computational fluid dynamics
Fecha: 1995
Volumen: 7
Materias:
Escuela: E.T.S.I. Aeronáuticos (UPM) [antigua denominación]
Departamento: Motopropulsión y Termofluidodinámica [hasta 2014]
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (845kB) | Vista Previa

Resumen

Linear stability analysis of incompressible attachment-line flow is presented within the spatial framework. The system of perturbation equations is solved using spectral collocation. This system has been solved in the past using the temporal approach and the current results are shown to be in excellent agreement with neutral temporal calculations. Results amenable to direct comparison with experiments are then presented for the case of zero suction. The global solution method utilized for solving the eigenproblem yields, aside from the well-understood primary mode, the full spectrum of least-damped waves. Of those, a new mode, well separated from the continuous spectrum is singled out and discussed. Further, relaxation of the condition of decaying perturbations in the far-field results in the appearance of sinusoidal modes akin to those found in the classical Orr-Sommerfeld problem. Finally, the continuous spectrum is demonstrated to be amenable to asymptotic analysis. Expressions are derived for the location, in parameter space, of the continuous spectrum, as well as for the limiting cases of practical interest. In the large Reynolds number limit the continuous spectrum is demonstrated to be identical to that of the Orr-Sommerfeld equation.

Más información

ID de Registro: 10439
Identificador DC: http://oa.upm.es/10439/
Identificador OAI: oai:oa.upm.es:10439
Identificador DOI: 10.1007/BF00312360
URL Oficial: http://www.springerlink.com/content/lr5340k81807372w/
Depositado por: Memoria Investigacion
Depositado el: 05 Mar 2012 11:18
Ultima Modificación: 20 Abr 2016 18:39
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM